# SDR CALA2025021800378

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR ENTRY SILL HAS CORROSION. GEN BY V798788 ON HA ECO LCQ NR 9296326/44326
